MathSciNet Relay Station
MathSciNet bibliographic data
MR866120 (87m:11017) 11B68 (11D41 11Y50)
Tanner, Jonathan W.; Wagstaff, Samuel S., Jr. New congruences for the Bernoulli numbers. Math. Comp. 48 (1987), no. 177, 341–350.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement